# SDR FDEA200911023791

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC INSP ON LT OF THE LWR VERTICAL STABILIZER FWD FLANGE OF UPPER REAR SPAR CAP.  REPAIR CARRIED OUT ON LT LWR VERTICAL STABILIZER FWD OF UPPER REAR SPAR CAP IAW SRM 55-30-02. REPAIR 3 REV 41 AND EA 1-5530-135661.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 108.
